# SDR ERAA081154

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Make and model: Bell 205A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 205030280139
- Condition: Damaged
- Location: Deck Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOID FOUND NEAR EXCITER BOX BRACKET 1 X 3 INCH APPROX.  VOIDED UNDER STIFFNESS ON LT FIREWALL 2 INCH IN DIAMETER.  REMOVED 2 1/2 X 4 INCH APPROXIMATELY FOR GOOD BONDING AND PANEL  REPAIR. REMOVED BAD CORE & REPAIRED & INSPECTED.
